# SDR ABXR2018020800027

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTENNA DOUBLER IS CORRODED ON THE INTERIOR SURFACE LOCATED BTW STA 390 AND STA 412 BTW STR 39L AND STR 39R.
